advertisement
Question
Posted by: PleasantOne | 2008/09/16

Medication and sex

Please help I have been on venlor for more then a year now and did not have a problem with orgasms'  . But since I have been diagnosed with bipolar type II and they have put me on seroquel, topamax and epilim. I am just not able to climax and its really driving me insane. I can feel it build up and then it just disappear is there anything I can take or do. Or is this how it will be due to the medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Difficulty with libido, arousal and climax are common side effects of medication. Whatever you do, do not stop anything, but do discuss this with your psychiatrist. It may be that your doses could be tweaked or medications replaced. However, it may be that this is not possible as this combination is the best way to manage your illness. In such a circumstance, you can try to enhance your response by using lubricant, a sex toy (the vibrations are more intense and just might be sufficient to 'get you there'), and fantasy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bleagswal | 2008/10/05

How i may contact admin this site? I have a question.
iijiivei

Reply to Bleagswal

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement